Doctor insights on:
How Do You End This Sexual Anhedonia
Sex anhedonia: Maybe you don't end it. Anhedonia in this context means a lack of pleasure from having sex. We all start out with a lot of nervousness about sex and may have other issues like a past history of abuse, which may require counseling. But sex is one of the simplest and easiest pleasures god gave us. It should n't take much effort to enjoy it. If it really does, maybe it's just not for you, which is ok.
Anhedonia, or lack of sense of pleasure often refers to the absence of getting joy or satisfaction out of things or activities most people enjoy. People sometimes describe this as the "blah's". It is commonly associated with depression and can be one of the later symptoms to respond to medication or psychotherapy, but can also be associated with ...Read more
Anhedonia: Anhedonia is loss of pleasure in all activities. What used to bring enjoyment, no longer does. This can be a symptom of major depression, and can be excruciating. Losing interest or pleasure in sex alone may not mean depression, but could be a specific sexual dysfunction or other problem. Best to see your physician for a complete history and physical, also some lab work -- and go from there.
Is my sexual anhedonia permanent? After 3 months on 10mg citalopram I took 100mg over a 2-day span and quit. A month later I resumed 10mg and tapered.
No, shouldn't be...: Wow! 100mg over a 2 day span? Why? Talk to your doc about this. And promise to take medications only as prescribed. So it's not clear to me what you're taking now, if anything. Citalopram & other ssri class antidepressants can affect sex drive. But so can depression! best to again talk w/your doc about your concerns. In general, side effects should resolve as medication wears off.
I have very low vitaminD. Is this causing my sexual anhedonia? Lately sex has been pleasurable up until orgasm where there is nofeeling just ejaculation
In my brief research: I was unable to determine that vitamin D deficiency is a cause of sexual anhedonia. Normally chemicals in the brain are released upon reaching climax which cause quick cycles of muscle contraction and pleasure feelings. Dysfunction of dopamine release due to depression, drug addiction, high prolactin, low testosterone, certain meds may contribute. First med eval; then possible sex therapy.
I don't feel pleasure during intercourse. Diagnosed with a rare dysfunction called Sexual anhedonia or PDOD. Is there a cure, surgery for this?
Are there any viable treatments for post-ssri sexual dysfunction pssd (including genital anesthesia + ejaculatory anhedonia) persisting several years?
Beyond my scope: Sorry I can't answer your question since it's beyond my scope of practice. I have referred your question to specialists who should be able to help you. Good luck.
Can sexual anhedonia be caused by polycystic ovary syndrom? Even after contraceptive pill therapy, when cysts are gone, I can't get pleasure from orgasm
Not directly: Polycystic ovaries do not directly cause loss of sexual pleasure; but if this diagnosis causes the woman stress, worry, bad body image, etc...It could be related. The cysts don't cause the problem and taking ocp will likely not help. Talk with your doctor about the problem, there is good help available. Best wishes.
Emotion and hormones: Casual sex is not usually pleasurable for most women. I blieve this is the biggest factor. Many hormonal factors exist. Talk to your pcp, ob/gyn specialast, and psychiatrist, in that order.
I was misdiagnozed and took invega sustenna (paliperidone palmitate) for 3 months, I've stopped 3 months ago I still feel anhedonia how long it will take to feel better?
Unclear: It would be helpful if you clarified "anhedonia, " as well as what the incorrect and correct diagnoses were. Also what other medicines you might be taking, now. The anhedonic effects of this medicine are mild, and go away quickly -- with in day or at most weeks -- when it is stopped.
Hi there I been sexually active and I got a normal discharge then it turned brown and now it stopped?
Get checked for STDs: There are many causes of increased or abnormal vaginal discharge, some serious (e.g. STDs) others not. If in doubt about whether a discharge is normal, get examined to be safe. Also, all sexually active people (multiple partners or casual, non-committed ones) should have routine STD testing from time to time. If not tested recently, this might be a good time, while it's on your mind. Good luck!See 1 more doctor answer
Well I was sexually active two days ago and I noticed that I was bleeding but then it stopped within that night what does it mean? Please explain
Hymen: You might have hymen/ residual tissue. Previous lesion in vagina which opened up with friction. If digital contact is made....Nail can cut the vaginal wall to bleed.
I had a sexual encounter three days ago. And wanted to know if PrEP is recommended. The sex began without the use of condom but ended with condom.?
Depends: Any unprotected intercourse exposes you to sperm containing secretions from the penis. There is ample numbers in this material to impregnate you. You are toward the end of the usable time frame for ECpills, so you must decide. If you are lucky this time make plans to cover up before any intercourse in the future.See 1 more doctor answer
I became sexual with my boyfriend. We started having sex but, 4 sec. Later we stopped because I told him I don't want to. Is that considered as real sex?
Period started 28 Dec ended 08 Jan nd started agen on the 20th Jan, irregular not sexually active?
Menses: The normal interval from first day of bleeding to next first day of bleeding can be anywhere from 21 to 32 days. The interval from 12/28 to 1/20 is 23 days and therefore a normal interval. Keep a menstrual calendar for tracking.
My periods started on 6th april and finished on 12th and 13th we had sexual contact I want to know whether this is safe period or not.
So me and my boyfriend were doing sexual activities and when we finished brown liquid started coming from my vagina, should I be worried?
Stopped taking BC over 3 mos ago. Very sexually activew SO. Had 3 periods last 1 very heavy unlike evr B4 then stops. Now have pink/brwn discharge?
May be normal: Birth control pills make periods much shorter and lighter and they do become longer and heavier as that effect wears off. If this becomes a problem, you should see your PCP or GYN to discuss options for treatment. Hope this helps.
I finished my doxycycline dosage two days ago, would I be able to engage in sexual activities now?
Yes: Are you asking because you are on birth control? yes, you are safe.
Anhedonia simply means an inability to find pleasure in the activities and hobbies that you used to enjoy. The key difference between anhedonia and a normal lack of interest is that the person experiencing anhedonia previously enjoyed the activities (e.g., sex, reading, sports, socializing, etc.) in which they are no longer interested. It is frequently ...Read more
- Talk to a doctor online
- And how do you end prostatitis pain
- How do you get your period to end faster?
- How long do you live with end stage renal failure?
- How do you get herpes without sexual activity?
- How can you end a pregnancy?
- What do you say at the end of yoga class?
- How many days after you end your period do you start again?
- Do caffeine pills make you very tired at the end of the day?
- How do you define female sexual dysfunction?